PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 3 | 197-220
Tytuł artykułu

Existence criteria for positive solutions of a nonlinear difference inequality

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is concerned with a class of nonlinear difference inequalities which include many different classes of difference inequalities and equations as special cases. By means of a Riccati type transformation, necessary and sufficient conditions for the existence of eventually positive solutions and positive nonincreasing solutions are obtained. Various type of comparison theorems are also derived as applications, which extends many theorems in the literature.
Rocznik
Tom
73
Numer
3
Strony
197-220
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-07-08
poprawiono
1998-12-15
poprawiono
2000-03-20
Twórcy
  • Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R.O.C.
autor
  • Department of Mathematics, Datong Advanced College, Datong, Shanxi 037008, P.R. China
Bibliografia
  • [1] R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, 1992.
  • [2] I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Clarendon Press, Oxford, 1991.
  • [3] I. Györi and M. Pituk, Asymptotic formulae for the solutions of a linear delay difference equation, J. Math. Anal. Appl. 195 (1995), 376-392.
  • [4] B. S. Lalli, Oscillation theorems for neutral difference equations, Comput. Math. Appl. 28 (1994), 191-202.
  • [5] B. S. Lalli, B. G. Zhang and J. Z. Li, On the oscillation of solutions and existence of positive solutions of neutral difference equations, J. Math. Anal. Appl. 158 (1991), 213-233.
  • [6] J. Popenda, The oscillation of solutions of difference equations, Comput. Math. Appl. 28 (1994), 271-279.
  • [7] J. Yan, Oscillation of solutions of first order delay differential equations, Nonlinear Anal. 11 (1987), 1279-1287.
  • [8] J. Yan and C. Qian, Oscillation and comparison results for delay difference equations, J. Math. Anal. Appl. 165 (1992), 346-360.
  • [9] J. S. Yu, A note on 'Oscillation of solutions of first order delay differential equations', J. Math. Res. Exposition 10 (1990), 290-293.
  • [10] B. G. Zhang and S. S. Cheng, Oscillation criteria and comparison theorems for delay difference equations, Fasc. Math. 25 (1995), 13-32.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.